L^1-estimates are established for the higher-order derivatives of classical solutions to the homogeneous Cauchy problem for linear second-order one-dimensional parabolic equations of general form. It is required that the initial data is uniformly continuous and of bounded total variation on some given bounded interval. If the latter condition holds on every bounded interval, then uniform L^1-estimates can be proved for the higher-order derivatives. In contrast to earlier findings, where the case of bounded initial data with a continuity modulus satisfying a Dini condition was considered, no constraints are imposed to such a continuity modulus in this paper. In particular, the initial data are allowed to be unbounded. Sets of initial data, in general discontinuous, are also considered.

AKHMETOV D.R, & SPIGLER R (2007). L^1-estimates for the higher-order derivatives of solutions to parabolic equations subject to initial values of bounded total variation. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 6, 1051-1074.

L^1-estimates for the higher-order derivatives of solutions to parabolic equations subject to initial values of bounded total variation

SPIGLER, Renato
2007

Abstract

L^1-estimates are established for the higher-order derivatives of classical solutions to the homogeneous Cauchy problem for linear second-order one-dimensional parabolic equations of general form. It is required that the initial data is uniformly continuous and of bounded total variation on some given bounded interval. If the latter condition holds on every bounded interval, then uniform L^1-estimates can be proved for the higher-order derivatives. In contrast to earlier findings, where the case of bounded initial data with a continuity modulus satisfying a Dini condition was considered, no constraints are imposed to such a continuity modulus in this paper. In particular, the initial data are allowed to be unbounded. Sets of initial data, in general discontinuous, are also considered.
AKHMETOV D.R, & SPIGLER R (2007). L^1-estimates for the higher-order derivatives of solutions to parabolic equations subject to initial values of bounded total variation. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 6, 1051-1074.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/146871
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact